The rigidity theorem for Landsberg hypersurfaces of a Minkowski space

Volume 104 / 2012

Jin Tang Li Annales Polonici Mathematici 104 (2012), 153-160 MSC: Primary 53C60; Secondary 53C40. DOI: 10.4064/ap104-2-3


Let $M^n$ be a compact Landsberg hypersurface of a Minkowski space $(V^{n+1}, \overline {F})$ with constant mean curvature $H$. Using the Gauss formula for the Chern connection of Finsler submanifolds, we prove that if $M$ is convex, then $M$ is Riemannian with constant curvature.


  • Jin Tang LiSchool of Mathematical Sciences
    Xiamen University
    361005 Xiamen, Fujian, China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image